RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 319, Number 3, Pages 543–545 (Mi dan5924)  

This article is cited in 7 scientific papers (total in 8 papers)

Distribution of values of Dirichlet characters on additive sequences

A. A. Karatsuba



English version:
Doklady Mathematics, 1992, 44:1, 145–148

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan5924

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    4. Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S23–S29  mathnet  crossref  crossref  zmath  isi  elib
    5. A. S. Volostnov, I. D. Shkredov, “Sums of multiplicative characters with additive convolutions”, Proc. Steklov Inst. Math., 296 (2017), 256–269  mathnet  crossref  crossref  mathscinet  isi  elib
    6. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    7. A. S. Volostnov, “On Double Sums with Multiplicative Characters”, Math. Notes, 104:2 (2018), 197–203  mathnet  crossref  crossref  isi  elib
    8. I. D. Shkredov, I. E. Shparlinski, “Double character sums with intervals and arbitrary sets”, Proc. Steklov Inst. Math., 303 (2018), 239–258  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019